# SDR CA100616004

- Difficulty date: June 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 53,116 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3510 · Crew Oxygen System
- Part: Fitting
- Condition: Cracked
- Location: O2 Line
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON CARRYING OUT FORWARD FUSELAGE INSPECTION (TASK 112-DH1) I FOUND A DAMAGED B-NUT ON THE OXYGEN LINE THAT RUNS FROM THE CREW OXYGEN FILL PORT TO THE CREW OXYGEN TANK.  THE B-NUT WAS CRACKED IN THREE DIFFERENT SPOTS WHICH INDICATES POSSIBLE EVIDENCE OF EXCESSIVE TORQUE BEING PLACED ON THE B-NUT.  REFERENCE DWG 21603 A, P/N: 21603-1.
